MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA BABYLEO TN500; NEONATOLOGY INSTRUMENTS / INFANT INCUBATOR

DRÄGERWERK AG & CO. KGAA BABYLEO TN500; NEONATOLOGY INSTRUMENTS / INFANT INCUBATOR
Model Number 2M60000
Medical Device Problem Codes Use of Device Problem (1670); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Fever (1858)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that inconsistent temperatures were displayed on the device.Unit pulled from service.Bchs0005001 sn: (b)(6).Babyleo tested with 2 new disposable probes.Pn:mx11000 lot#241220 exp.Date:2027-11-19 static temperature test read at 36 degrees with a set temperature of 36 degrees for both central and peripheral using test kit 7911314 (draeger) this shows the tn500 itself was reading respective resistances properly.Testing with the 2 disposable temperature probes (using the fluke incu ii skin temperature test kit) (probe 1 set to 36.04 and was read at 35.2 degrees.Showing a fail with probe 1) - showing a consistency with the reported failure.(probe 2 set to 36.00 and was read at 35.2 degrees.Showing a fail with probe 2) - showing a consistency with the reported failure.Both probes had a resistance of 1458 ohms when incu ii was set to 36.0 degrees.The unit is programmed for 1412 ohms at 36 degrees as per service manual.Main issue : ¿babyleo in nicu overheated baby giving them a fever, this delayed discharge baby's admission temp 38.1c and was placed under nicu 9a babyleo with skin temp probe placed and warmer set to "skin mode" at 1320.Baby's temperature trending down, temp at 1400 was 37.5c.Md at bedside at 1500, 1 hour later and was planning to discharge baby to post partum.Md asked writer if baby's temperature had been ok, writer stated to md that temp was trending down and then checked temp at bedside with md.At 1500 baby's temperature was back to 38.1c, radiant heat noted to be coming from warmer while warmer registering baby's core temp as 36.8c.Warmer was shut off at this time and baby was taken out of leo bed to feed.Temperature had gone down to 37.2c after 20min of being removed from the leo.¿ according to the initial log analysis, the device was not in skin mode and not warming at the reported time.It can be expected that the pat.Condition or use error led to the event or the measuring sensors of the measuring kit had a deviation.
 
Additional Manufacturer Narrative
It was reported that the temperature probes showed a discrepancy in the skin temperature resulting in the device overheating the patient.The investigation was based on the log file of the affected device and the returned temperature probes.Based on the analysis of the log file the reported event could not be confirmed.The device was not operated in skinmode as reported, but instead in manualmode.In that mode, the temperature is not regulated based on the measured skin temperature.The log file analysis showed that the skin temperature probes were not secured properly to the patient, as the measured skin temperature was slowly declining towards air temperature.At 02:20 pm, the skin temperature probes were reconnected to the patient and the device measure a skin temperature of 35.22°c.The reported temperature of 38.1°c was not reached according to the log file.Additionally, the device was operated in open care.As a result, the convective heater was turned off during the reported event.Also, the radiant warmer was powered off since the device had been turned on at 11:50 am.Therefore, it could not be confirmed that the additional heat was coming from the device.Testing of the provided temperatures probes showed that all temperature probes are within the manufacturer´s specification and measure the correct resistance/temperature in relation to the calibrated temperature probe.Skin control tests were performed by the dräger service on the device and found to be successful.No deviation in the device or skin temperature probes could be identified.Further information about the test method with the fluke incu ii was requested but not provided.The values of the skin temperature are measured by the babyleo with a temperature probe and compared to the set values.If operated in skin mode a deviation exceeding the alarm limits will result in a visual and audible alarm.The patient temperature is thus regulated and monitored.In addition, the instruction for use requests to check the patient temperature regularly with an independent thermometer to remedy false set values, changes in patient health or possible device or probe failures.The results of the investigation did not reveal any new risks which are not covered by the product risk management file.
 
Event or Problem Description
It was reported that inconsistent temperatures were displayed on the device.Unit pulled from service.Bchs0005001 sn: (b)(6) babyleo tested with 2 new disposable probes.Pn:mx11000 lot#241220 exp.Date:2027-11-19 static temperature test read at 36 degrees with a set temperature of 36 degrees for both central and peripheral using test kit 7911314 (draeger) this shows the tn500 itself was reading respective resistances properly.Testing with the 2 disposable temperature probes (using the fluke incu ii skin temperature test kit) (probe 1 set to 36.04 and was read at 35.2 degrees.Showing a fail with probe 1) - showing a consistency with the reported failure.(probe 2 set to 36.00 and was read at 35.2 degrees.Showing a fail with probe 2) - showing a consistency with the reported failure.Both probes had a resistance of 1458 ohms when incu ii was set to 36.0 degrees.The unit is programmed for 1412 ohms at 36 degrees as per service manual.Main issue : ¿babyleo in nicu overheated baby giving them a fever, this delayed discharge baby's admission temp 38.1c and was placed under nicu 9a babyleo with skin temp probe placed and warmer set to "skin mode" at 1320.Baby's temperature trending down, temp at 1400 was 37.5c.Md at bedside at 1500, 1 hour later and was planning to discharge baby to post partum.Md asked writer if baby's temperature had been ok, writer stated to md that temp was trending down and then checked temp at bedside with md.At 1500 baby's temperature was back to 38.1c, radiant heat noted to be coming from warmer while warmer registering baby's core temp as 36.8c.Warmer was shut off at this time and baby was taken out of leo bed to feed.Temperature had gone down to 37.2c after 20min of being removed from the leo.¿ according to the initial log analysis, the device was not in skin mode and not warming at the reported time.It can be expected that the pat.Condition or use error led to the event or the measuring sensors of the measuring kit had a deviation.

Brand Name
BABYLEO TN500
Common Device Name
NEONATOLOGY INSTRUMENTS / INFANT INCUBATOR
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24035526
Report Number9611500-2026-00005
Device Sequence Number10277106
Product Code FMZ
UDI-Device Identifier04048675436607
UDI-Public(01)04048675436607(11)240306(93)2M60000-30
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K162821
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2M60000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown